Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Memphis, TN

April 15, 20114 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 6:51 PM CDT for 4 counties in Tennessee. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 6:51 PM CDT (23:51 UTC)
Expired
Apr 15, 2011, 7:15 PM CDT
In force
24 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Decatur County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 126 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 7:10 PM CDTHAIL 0.752 N Jackson, TNDIME SIZE HAIL REPORTED IN NORTH JACKSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 2:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS54 KMEG 152351
SVRMEG
TNC017-039-077-113-160015-
/O.NEW.KMEG.SV.W.0121.110415T2351Z-110416T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
651 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL DECATUR COUNTY IN TENNESSEE...
  SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 715 PM CDT

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JACKSON...
  AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3555 8883 3571 8894 3580 8876 3580 8871
      3583 8870 3607 8821 3586 8821 3585 8809
TIME...MOT...LOC 2351Z 241DEG 48KT 3568 8877

$$


JDS
1 follow-up statement
499 
WWUS54 KMEG 160014
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
714 PM CDT FRI APR 15 2011

TNC017-039-077-113-160024-
/O.EXP.KMEG.SV.W.0121.000000T0000Z-110416T0015Z/
DECATUR TN-CARROLL TN-HENDERSON TN-MADISON TN-
714 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON...
NORTHERN HENDERSON...SOUTHERN CARROLL AND NORTH CENTRAL DECATUR
COUNTIES WILL EXPIRE AT 715 PM CDT...

AT 714 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3555 8883 3571 8894 3580 8876 3580 8871
      3583 8870 3607 8821 3586 8821 3585 8809
TIME...MOT...LOC 0014Z 241DEG 48KT 3582 8844

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:37 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 15, 6:37 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI APR 15 2011

.DISCUSSION... /ISSUED 227 PM CDT FRI APR 15 2011/

NEXT 24 HOURS MAY BE TRICKY AS MODELS ARE IN DISAGREEMENT ON THE
INTENSITY AND COVERAGE OF THE SECOND WAVE OF STORMS DEVELOPING
ALONG THE COLD FRONT/DRYLINE. THIS BOUNDARY AS OF 19Z WAS
BEGINNING TO PUSH INTO EASTERN ARKANSAS...WHILE CONVECTION ACROSS
CENTRAL MISSISSIPPI WAS PUSHING NORTHWARD. A TORNADO WATCH HAS
BEEN ISSUED FOR A GOOD PORTION OF THE CWA THROUGH MID EVENING WITH
BOTH MYSELF AND SPC LEANING TOWARDS THE NAM SOLUTION THAT A VERY
UNSTABLE AIRMASS OVER THE REGION WILL BEGIN TO EXPLODE OVER THE
NEXT TWO HOURS. STORMS WILL HAVE AN ENVIRONMENT OF 2000J/KG + CAPE
AND NO CIN. STORMS ARE EXPECTED TO BECOME SEVERE QUICKLY IN THE
MISSISSIPPI RIVER VALLEY BUT WILL LIKELY REMAIN DISCRETE AS THE
MIDLVLS CONTINUE TO DRY. VERY LARGE HAIL REMAINS THE GREATEST
THREAT WITH BASEBALL SIZE HAIL POSSIBLE WITH SOME STORMS. STORMS
MAY MERGE MORE INTO A BROKEN LINE AS THEY TRACK EAST TOWARDS THE
TENNESSEE VALLEY EARLY THIS EVENING AND MERGE WITH THE NORTHWARD
MOVING MISSISSIPPI CONVECTION. SOUTH WINDS ON THE SURFACE AND
WEST SOUTHWEST WINDS AT 500MB WILL YIELD ENOUGH VEERING FOR SOME
STORMS TO PRODUCE ISOLATED TORNADOES...ESPECIALLY AS THEY MOVE
FURTHER EAST OF THE MISSISSIPPI RIVER. STORMS WILL MOVE OUT OF THE
MIDSOUTH AREA BY MID EVENING...WITH CLOUDS HANGING TOUGH ACROSS
THE NORTHERN HALF OF THE CWA AND A FEW SHOWERS ALSO LINGERING NEAR
THE MO/KY BORDER. TEMPERATURES WILL FALL MAINLY INTO THE 40S AND
LOW 50S FOR LOWS TONIGHT. BREEZY WEST WINDS AND BROKEN SKIES WILL
KEEP THE TEMPERATURES DOWN ON SATURDAY WITH HIGHS IN THE UPPER 50S
TO MID 60S. WITH CONTINUED COOLER TEMPERATURES ALOFT I CAN NOT
RULE OUT THE POTENTIAL FOR A FEW LIGHT RAIN SHOWERS ACROSS
NORTHWEST TENNESSEE DURING THE MIDDAY HOURS.

LATE SATURDAY AND SUNDAY...MODELS ARE IN GOOD AGREEMENT THAT THE UPPER
LOW WILL TRACK NORTHEAST INTO THE NORTHERN GREAT LAKES AND THEN
EASTWARD INTO CANADA THIS WILL ALLOW A MORE ZONAL FLOW ALOFT TO
DEVELOP ACROSS THE MIDSOUTH WITH SURFACE HIGH PRESSURE BRINGING DRY
CONDITIONS AND THE BEGINNING OF A WARMING TREND ON SUNDAY.

EXTENDED...CONTINUED WARM AND MOIST ADVECTION ON MONDAY MAY BRING A FEW
SHOWERS OR STORMS TO THE MISSISSIPPI DELTA REGION AND WEST AS LOW
PRESSURE BEGINS TO DEEPEN ACROSS THE CENTRAL HIGH PLAINS. THE LONG
RANGE MODELS TRACK THIS LOW INTO THE CORN BELT ON TUESDAY WITH
MOST OF THE MIDSOUTH BECOMING CAPPED THROUGHOUT THE DAY. HOWEVER A
COLD FRONT IS PROGGED TO DROP SOUTHEAST INTO THE REGION TUESDAY
NIGHT AND ON WEDNESDAY PROVIDING THE NEXT BEST FOCUS FOR SEVERE
WEATHER. THE GFS AND ECMWF SHOW THIS FRONT BECOMING STALLED OVER
NORTH MISSISSIPPI LATE WEDNESDAY AND THEN RETREATING NORTH AS A
WARM FRONT ON THURSDAY AS A NEW SURFACE SYSTEM BECOMES ORGANIZED
IN THE CENTRAL PLAINS. THUS NEXT WEEKS PATTERN IS LOOKING TO BE
VERY STORMY WITH MULTIPLE DAYS OF SEVERE WEATHER POTENTIAL...FROM
TUESDAY NIGHT AND BEYOND. TEMPERATURES DURING THIS PERIOD ARE
EXPECTED TO FLUCTUATE BETWEEN THE LOW 70S NORTH OF THE FRONT...TO
THE LOW 80S SOUTH.

JAB

&&

.AVIATION...

00Z TAF CYCLE (16/00Z-17/00Z)

THUNDERSTORMS ARE QUICKLY MOVING EAST OF KMKL AND KTUP AT TAF
ISSUANCE...THUS TOOK OUT MENTION OF TSRA IN THE 00Z FORECASTS FOR
ALL THE TAF SITES. SATELLITE SHOWS STRATOCUMULUS CLOUDS WRAPPING
INTO THE MIDSOUTH FROM THE NORTHWEST GENERALLY BETWEEN 3500 AND
5000 FT AGL. THINK THESE CLOUDS WILL CONTINUE ACROSS THE REGION
OVERNIGHT AND SATURDAY MORNING...THEN CLEAR FROM THE WEST AFTER
16/19Z. CAN NOT RULE OUT KJBR AND KMKL LOWERING TO MVFR...BUT
CONFIDENCE IS LOW AND FOR NOW LEFT THEM AT VFR. WINDS WILL
CONTINUE STRONG AND GUSTY FROM THE SW AND WEST AT THE TAF SITES
THROUGHOUT MUCH OF THE PERIOD... EXCEPT NEAR 10 KTS AT KTUP
OVERNIGHT BEFORE INCREASING AT KTUP AFTER SUNRISE SATURDAY.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  48  65  47  76 /  10  10   0   0
MKL  47  61  40  73 /  40  10   0   0
JBR  46  63  42  73 /  10  10   0   0
TUP  49  67  41  75 /  30  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 15, 5:50 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
550 PM CDT FRI APR 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
550 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A TORNADO WATCH IS CURRENTLY IN EFFECT FOR PORTIONS OF THE MIDSOUTH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PARTS OF WEST
TENNESSEE...THE BOOTHEEL OF MISSOURI AND NORTH MISSISSIPPI THIS
EVENING. THE PRIMARY THREATS WILL BE LARGE HAIL...SOME VERY
LARGE...DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT
WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY
LATE TUESDAY NIGHT AND ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT
PERSONNEL ARE HIGHLY ENCOURAGED TO REPORT ALL FACETS OF SEVERE
WEATHER BACK TO THE NWS OFFICE IN MEMPHIS.

In the hours before

Local storm report, Apr 15, 4:44 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             HALLS                   35.87N 89.40W
04/15/2011  E1.00 INCH       LAUDERDALE         TN   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

RRH
Local storm report, Apr 15, 4:45 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
04/15/2011  E0.88 INCH       OBION              TN   TRAINED SPOTTER

            NICKEL SIZE HAIL.

&&

RRH
Local storm report, Apr 15, 5:30 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             HALLS                   35.87N 89.40W
04/15/2011  E1.00 INCH       LAUDERDALE         TN   TRAINED SPOTTER

            QUARTER SIZE HAIL.

0346 PM     HAIL             2 ENE EVENING STAR      36.19N 90.67W
04/15/2011  U1.00 INCH       GREENE             AR   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED 2 MILES ENE OF EVENING STAR IN
            GREENE COUNTY ARKANSAS.

0430 PM     HAIL             UNION CITY              36.42N 89.05W
04/15/2011  E1.00 INCH       OBION              TN   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED BY HAM RADIO OPERATOR IN UNION
            CITY.

0436 PM     HAIL             DYER                    36.07N 88.99W
04/15/2011  E1.00 INCH       GIBSON             TN   EMERGENCY MNGR

            QUARTER SIZE HAIL IN DYER.

0443 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
04/15/2011  E0.88 INCH       OBION              TN   TRAINED SPOTTER

            NICKEL SIZE HAIL.

0521 PM     HAIL             12 ESE NEW ALBANY       34.42N 88.83W
04/15/2011  E1.00 INCH       UNION              MS   TRAINED SPOTTER

            2 MILES EAST OF ELLISTOWN NICKEL TO QUARTER SIZE HAIL.

&&

TLSJR
Local storm report, Apr 15, 5:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             1 W GREENFIELD          35.68N 90.73W
04/15/2011  E1.00 INCH       POINSETT           AR   TRAINED SPOTTER

            1 MILE WEST OF GREENFIELD PEA TO QUARTER SIZE HAIL.

&&

RRH
Local storm report, Apr 15, 6:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             2 S BRADFORD            36.05N 88.81W
04/15/2011  E1.00 INCH       GIBSON             TN   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL REPORTED NEAR THE INTERSECTION
            OF MULBERRY ROAD AND OLD HWY 45.

0630 PM     HAIL             5 ESE GREENFIELD        36.13N 88.71W
04/15/2011  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL COVERING THE GROUND.

&&

RRH
Local storm report, Apr 15, 6:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FUNNEL CLOUD     5 S BOONEVILLE          34.59N 88.57W
04/15/2011                   PRENTISS           MS   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED SOUTH OF BOONEVILLE BY AMATEUR
            RADIO...RELAYED BY NWS HUNTSVILLE.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:56 AM CDTSevere Thunderstorm WarningMEGShelby79 min
Apr 15, 4:00 AM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton60 min
Apr 15, 6:06 AM CDTTornado WarningMEGChester, Hardeman, Madison33 min
Apr 15, 6:49 AM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more56 min
Apr 15, 2:01 PM CDTSevere Thunderstorm WarningMEGHardin14 min
Apr 15, 4:03 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley23 min
Apr 15, 4:25 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Henry, Obion, Weakley50 min
Apr 15, 5:56 PM CDTSevere Thunderstorm WarningMEGGibson, Henry, Weakley49 min
Apr 15, 6:10 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley50 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.